# SDR 96ZZZX3420

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81AB
- Make and model: Braero BAE1251000
- Aircraft serial: 259005
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: C3512000
- Condition: Torn
- Location: Pax Cabin Oxy
- Part time: 1,142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FACE CUP TORN.  FOUR EACH PASSENGER FACE MASKS.  ALL TORN IN THE SAME LOCATION.  FOUND DURING 12-MONTH INSPECTION.
